# SDR AALA202106049002

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 AT TORSION BAR BELL CRANK (COMPENSATION MECHANISM) AT AFT GALLEY AREA. PERFORMED ADJUSTMENT PASSENGER CREW DOOR 842 AT TORSION BAR BELL CRANK (COMPENSATION MECHANISM) AT AFT GALLEY AREA PER AMM 52-13-21-400-001-A.
